Review: could Orencia cause Cough?
Summary: Cough is found among people who take Orencia, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Methotrexate, and have Rheumatoid arthritis.
We study 5,854 people who have side effects while taking Orencia from FDA and social media. Among them, 104 have Cough. Find out below who they are, when they have Cough and more.
You are not alone: join a mobile support group for people who take Orencia and have Cough >>>
Orencia has active ingredients of abatacept. It is often used in rheumatoid arthritis. (latest outcomes from 5,933 Orencia users)
Cough has been reported by people with rheumatoid arthritis, high blood pressure, asthma, osteoporosis, high blood cholesterol. (latest reports from 75,681 Cough patients)
On Feb, 6, 2015: 5,853 people reported to have side effects when taking Orencia. Among them, 104 people (1.78%) have Cough.
Time on Orencia when people have Cough * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Cough when taking Orencia * :
Age of people who have Cough when taking Orencia * :
Severity of Cough when taking Orencia ** :
|least||moderate||severe||most severe |
How people recovered from Cough ** :
Top conditions involved for these people * :
- Rheumatoid arthritis (70 people, 67.31%)
- Glaucoma (10 people, 9.62%)
- Iron deficiency anaemia (2 people, 1.92%)
- Juvenile arthritis (2 people, 1.92%)
- Osteoporosis (1 people, 0.96%)
Top co-used drugs for these people * :
- Methotrexate (33 people, 31.73%)
- Folic acid (20 people, 19.23%)
- Prednisone (17 people, 16.35%)
- Furosemide (12 people, 11.54%)
- Allopurinol (11 people, 10.58%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Cough while taking Orencia?
You are not alone! Join a mobile support group:
- support group for people who take Orencia and have Cough
- support group for people who take Orencia
- support group for people who have Cough
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Orencia, Cough
You may be interested at these reviews (Write a review):
- Faslodex driven hell
I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.
What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.
From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
- Levaquin and confusion symptoms
Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when "dementia-type" symptoms were apparent, night following dose #6, I was having difficulty determining which (of 2) pieces of hardware at our master bathroom sink, was the soap and which was the water (have lived here 15 years). I had been having many occurences of confusion for the majority of the 6 days on Levaquin and had been saying I was often feeling "so confused" for several days but none so apparent as this was. I am a long time mental health counselor and realized this was what I understand dementia symptoms resemble, stopped the med. Had M.D. appt. next day, he agreed stop good idea, put me on prednisone. Did research this morning before beginning prednisone & am not going to take it, due to reading it may increase negative side effects of the Levaquin. I am also e-mailing your website info. to my M.D. as I am also treated for depression and anxiety symptoms and fear symptoms will worsen. This is day 2 off the med., no improvement in confusion symptoms YET, I am hopeful that people wrote in soon after their negative experiences and that the confusion symptoms will resolve (soon.)
- Mucinex dm caused balance problems
I bought Mucinex Dm to treat mild symptoms of sore throat and cough. I was following the instructions precisely of the time and the dosages needed. After two days in taking the medication I started to experience balance problems. Suddenly I would feel unsteady and dizzy, and had the feeling that I was falling down. Change in position of the head would trigger the symptoms even when I was in bed. Because my balance problems occurred after I started taking Mucinex I decided to stop the medication. It has been one week since I discontinued the medication and I feel slow improvement. If the symptoms do not stop completely I will make an appointment with a doctor. This was my first time to use Mucinex, but will never ever use this medication.
- Shortness in breath in day quil
I do have allergies and asthma but only a cough at the time. I took DayQuil and within 10 min I stopped coughing. I was relieved. After about 20 min, my chest tightened and it was hard to breathe. I used my inhaler 2 times with 1 min intervals. It took about 5 min or so to breathe normally. Now I'm fine . I've never had side effects with a fever or stuffy nose which I usually take DayQuil for. I usually take cough drops for coughs but had none on hand and read DayQuil was used for coughs. Never again.
- I took accutane and i had lymphoma
I am not sure how this is linked but the facts are consistent with the study already done. Taking accutane for 1-6 months being female and having lymphoma at age 35
More reviews for: Orencia, Cough
Comments from related studies:
From this study (2 years ago):
starting Orencia for seven months stopping for 3 months and restarting Orencia seems to reduce the effecacy of the drug. I started with good results and now after stopping and restarting it seems like it is not working.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.